Invariant measure of the stochastic Allen-Cahn equation : the regime of small noise and large system size

Otto, Felix (Corresponding author); Weber, Hendrik (Corresponding author); Westdickenberg, Maria Gabrielle (Corresponding author)

Madralin] : EMIS ELibEMS ; Seattle, Wash. : Univ. of Washington, Mathematics Dep. (2014)
Journal Article

In: Electronic journal of probability : EJP
Volume: 19
Page(s)/Article-Nr.: 23


  • Department of Mathematics [110000]
  • Mathematical Methods in Physics Teaching and Research Area [113520]
  • Chair of Applied Analysis [113110]